# SDR DALA2023091407541

- Difficulty date: September 14, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 53,024 hours, 36,655 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER DOUBLER UNDER FITTING OF CENTER BULKHEAD POST STA Y=1053 AT AFT CARGO COMPARTMENT (C2). SUMMARY OF NRC 00166: CORROSION LEVEL 2. INNER DOUBLER UNDER FITTING OF CENTER BULKHEAD POST STA Y=1053 AT AFT CARGO COMPARTMENT WAS REPLACED AND INSTALLED PER B717-200 SRM 51-41-02 -0G. (LP #2968765)
